# SDR RAIA960136

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- Engine: Garrtt TPE33112UAR
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778025
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 7,612 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7058 - LEFT ENGINE WOULD ONLY ACHIEVE 97.5 PERCENT RPM.  MAINTENANCE ADJUSTED SCREW 'X', PERFORMED GROUND RUNS, OPERATIONAL CHECK GOOD.  ENGINE TT, 9,060.6 HOURS.  (X)
